Alert archive / Idaho / Wind Advisories in 2010
Wind Advisory 3, NWS Pocatello, ID
NWS Pocatello, ID issued this wind advisory at Apr 2, 2010, 10:55 AM MDT. It took effect at Apr 3, 2010, 1:00 AM MDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2010, 10:55 AM MDT (16:55 UTC)
- In effect from
- Apr 3, 2010, 1:00 AM MDT
- Expired
- Apr 3, 2010, 12:00 PM MDT
- In force
- 11 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
229 WWUS75 KPIH 021655 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1055 AM MDT FRI APR 2 2010 IDZ020-021-031000- /O.UPG.KPIH.HW.A.0001.100403T0900Z-100404T0300Z/ /O.NEW.KPIH.WI.Y.0003.100403T0900Z-100403T2200Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... CRATERS OF THE MOON...NORTHWEST INL...SOUTHEAST INL... CENTRAL INL...SOUTHWEST INL...POCATELLO...BLACKFOOT... MASSACRE ROCKS 1055 AM MDT FRI APR 2 2010 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 4 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM TONIGHT TO 4 PM MDT SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE POSSIBLE. * TIMING...THE WIND SHOULD DEVELOP AFTER 300 AM MDT...PEAK DURING THE MORNING...THEN SLOWLY DECREASE DURING THE AFTERNOON. * LOCATIONS INCLUDE: POCATELLO...BLACKFOOT...MASSACRE ROCKS... IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON...INL * IMPACTS...STRONG WINDS CAN MAKE IT DIFFICULT TO CONTROL HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ017-031000- /O.NEW.KPIH.WI.Y.0003.100403T0700Z-100403T1800Z/ EASTERN MAGIC VALLEY- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY 1055 AM MDT FRI APR 2 2010 ...WIND ADVISORY IN EFFECT FROM 1 AM TO NOON MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO NOON MDT SATURDAY. * WINDS...WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE POSSIBLE. * TIMING...THE WIND SHOULD DEVELOP AFTER 100 AM MDT TONIGHT...PEAKING AROUND SUNRISE SATURDAY...THEN DECREASING BY EARLY AFTERNOON. * LOCATIONS INCLUDE: BURLEY...SHOSHONE. * IMPACTS...STRONG WINDS CAN MAKE IT DIFFICULT TO CONTROL HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ022-031000- /O.NEW.KPIH.WI.Y.0003.100403T1200Z-100403T2200Z/ SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...MALAD...OAKLEY...CITY OF ROCKS... CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT 1055 AM MDT FRI APR 2 2010 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 4 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 4 PM MDT SATURDAY. * WINDS...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE POSSIBLE. * TIMING...THE WIND SHOULD INCREASE AFTER 3 AM MDT TONIGHT...PEAKING AROUND SUNRISE SATURDAY AND CONTINUING THROUGH THE EARLY AFTERNOON HOURS BEFORE DIMINISHING. * LOCATIONS INCLUDE: IDAHOME...MALTA...JUNIPER. * IMPACTS...STRONG WINDS CAN MAKE IT DIFFICULT TO CONTROL HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
606 WWUS75 KPIH 030932 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 332 AM MDT SAT APR 3 2010 IDZ017-031800- /O.CON.KPIH.WI.Y.0003.000000T0000Z-100403T1800Z/ EASTERN MAGIC VALLEY- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY 332 AM MDT SAT APR 3 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY. * WINDS...WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...PEAK WIND SHOULD OCCUR FROM 500 AM MDT TO 900AM MDT. WIND SHOULD DECREASE BELOW 20 MPH BY NOON MDT TODAY * LOCATIONS INCLUDE...BURLEY...SHOSHONE. * IMPACTS...STRONG WINDS CAN MAKE IT DIFFICULT TO CONTROL HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ020-021-031830- /O.CON.KPIH.WI.Y.0003.000000T0000Z-100403T2200Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT...FORT HALL...AMERICAN FALLS 332 AM MDT SAT APR 3 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON. * WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...PEAK WIND WILL OCCUR BETWEEN 600 AM MDT AND 1000 AM MDT THIS MORNING. * LOCATIONS INCLUDE: POCATELLO...BLACKFOOT...MASSACRE ROCKS... IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON...INL * IMPACTS...STRONG WINDS CAN MAKE IT DIFFICULT TO CONTROL HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ022-031830- /O.CON.KPIH.WI.Y.0003.100403T1200Z-100403T2200Z/ SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...MALAD CITY...OAKLEY...ROCKLAND 332 AM MDT SAT APR 3 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON. * WINDS...WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...PEAK WIND SHOULD OCCUR BETWEEN 500 AM MDT AND 900 AM MDT. * LOCATIONS INCLUDE: IDAHOME...MALTA...JUNIPER. WIND WILL BE STRONGEST ALONG RIDGES AND ON MOUNTAIN PEAKS. * IMPACTS...STRONG WINDS CAN MAKE IT DIFFICULT TO CONTROL HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MESSICK
147 WWUS75 KPIH 031453 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 853 AM MDT SAT APR 3 2010 IDZ017-031600- /O.CAN.KPIH.WI.Y.0003.000000T0000Z-100403T1800Z/ EASTERN MAGIC VALLEY- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY 853 AM MDT SAT APR 3 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND ADVISORY. $$ IDZ022-031600- /O.CAN.KPIH.WI.Y.0003.000000T0000Z-100403T2200Z/ SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITY OF...OAKLEY 853 AM MDT SAT APR 3 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND ADVISORY. $$ IDZ020-021-031800- /O.EXT.KPIH.WI.Y.0003.000000T0000Z-100403T1800Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... CRATERS OF THE MOON...NORTHWEST INL...SOUTHEAST INL... CENTRAL INL...SOUTHWEST INL...POCATELLO...BLACKFOOT... MASSACRE ROCKS 853 AM MDT SAT APR 3 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL NOON MDT TODAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL NOON MDT TODAY. * WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * LOCATIONS INCLUDE: POCATELLO...BLACKFOOT...MASSACRE ROCKS... IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON...INL * IMPACTS...STRONG WINDS CAN MAKE IT DIFFICULT TO CONTROL HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
169 WWUS75 KPIH 031802 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1202 PM MDT SAT APR 3 2010 IDZ020-021-031915- /O.EXP.KPIH.WI.Y.0003.000000T0000Z-100403T1800Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... CRATERS OF THE MOON...NORTHWEST INL...SOUTHEAST INL... CENTRAL INL...SOUTHWEST INL...POCATELLO...BLACKFOOT... MASSACRE ROCKS 1202 PM MDT SAT APR 3 2010 ...WIND ADVISORY WILL EXPIRE AT NOON MDT TODAY... THE WIND ADVISORY WILL EXPIRE AT NOON MDT TODAY. * WINDS: BREEZY SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL WILL GRADUALLY DIMINISH THROUGH THE AFTERNOON. * LOCATIONS INCLUDE: POCATELLO...BLACKFOOT...MASSACRE ROCKS... IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON...INL. * IMPACTS: LOCALLY GUSTY WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS AT TIMES FOR HIGH PROFILE VEHICLES. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Apr 2, 5:57 AM MDT, 4 hours 58 minutes earlier.
Area forecast discussion, Apr 2, 5:57 AM MDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 557 AM MDT FRI APR 2 2010 .UPDATE...DECIDED TO ISSUE HIGH WIND WATCH IN ORDER TO HIGHLIGHT THE WEATHER MOST LIKELY TO IMPACT THE MOST AMOUNT OF PEOPLE IN THE FORECAST AREA. STILL...COULD SEE IT REDUCED TO WIND ADVISORY AS THE WIND STRENGTH IS BORDERLINE AS MENTIONED BELOW. && .PREV DISCUSSION... /ISSUED 339 AM MDT FRI APR 2 2010/ SHORT TERM...TODAY THROUGH SUN NIGHT. LAST OF SOME LINGERING SHOWER ACTIVITY IS MOVING THROUGH THE CARIBOU HIGHLANDS AT THIS HOUR AND SHOULD WRAP UP BY 02/12Z. NEXT UPSTREAM WAVE IS JUST CROSSING 130W WITH BAROCLINIC LEAF JUST GETTING ONSHORE IN WA AND OR. PRECIPITATION MAY DEVELOP THIS AFTERNOON IN THE EXTREME WESTERN END OF THE FORECAST AREA...BUT TONIGHT APPEARS TO BE THE HEAVY PRECIPITATION TIME. RAIN AND SNOW SHOULD CONTINUE INTO SATURDAY BUT STRONG CLEARING FOR SAT AFTERNOON IS EXPECTED. SNOW QPF HAS REMAINED STEADY USING THE SREF AS AN AVERAGE...SO HAVE CONVERTED WATCH TO WARNING ABOVE 8000 FT ELEVATION AND ISSUED WINTER WEATHER ADVISORY FOR ELEVATIONS BELOW THAT. ALSO...THE UPPER SNAKE HIGHLANDS ALSO APPEAR TO BE RECEIVING SOME MODERATE SNOW AND HAVE ISSUED AN ADVISORY FOR THAT ZONE AS WELL. THE OTHER MAIN FORECAST PROBLEM IS THE WIND ON SATURDAY. WITH THE STRONG UPPER LEVEL SUPPORT IN THE FORM OF A 120-PLUS KT JET STREAK DIRECTLY OVERHEAD...STRONG 500MB AND 700MB WIND...AND EXCELLENT 12MB MSLP GRADIENT ALL LINING UP...IT COULD BE A HIGH WIND WARNING NEEDED FOR SAT. WILL LET ANOTHER SHIFT TAKE A SECOND LOOK AT THIS SITUATION. TEMPERATURES ALSO DIFFICULT AS WINDS SHOULD KEEP MANY LOCATIONS WITH AN WARM OVERNIGHT LOW WITH ALL THE ADIABATIC MIXING EXPECTED BY 03/12Z. THEN AS WIND SUBSIDES SAT NIGHT THE OVERNIGHT LOW SHOULD DROP BACK INTO THE 20S AND SINGLE DIGITS FOR THE ALPINE BASINS. ANOTHER WEAK SHORTWAVE SAT NIGHT THAT HAS A FARTHER SOUTH STORM TRACK WILL BRING A THREAT OF PRECIPITATION TO THE FORECAST AREA. FOR SUN/SUN NIGHT...SOUTHERLY FLOW AHEAD OF NEXT SHORTWAVE BRINGS SOME OVERRUNNING THAT COULD PRODUCE SOME LIGHT PRECIPITATION. THE WARM ADVECTION WILL LIKELY MAKE MOST OF THIS A RAIN EVENT WITH TEMPERATURES STILL WARMER THAN SAT DESPITE THE RETURN OF CLOUDINESS AND PRECIPITATION. MESSICK LONG TERM...MONDAY THROUGH THURSDAY. THE 00Z ECMWF HAS MOVED CLOSER IN AGREEMENT WITH THE THE SYSTEM COMING IN ON MONDAY. BOTH MODELS SHOW SOME NEGATIVE TILT BUT THE TROUGH ALSO STRETCHES WITH A GOOD DEAL OF THE ENERGY PASSING WELL SOUTH OF IDAHO. A 700 MB TROUGH IN THE SOUTHERN PORTION OF THE FLOW TRACKS THROUGH THE SOUTH CENTRAL MOUNTAINS AND CARIBOU HIGHLANDS. POPS WERE INCREASED TO LIKELY ACROSS THE SOUTHERN HIGHLANDS. WITH 1000-500 MB THICKNESS VALUES ONLY SUPPORTING DAYTIME VALLEY HIGHS IN THE LOWER TO MIDDLE 40S...SNOW LEVELS WERE LOWERED SOME TO GIVE MIXED PRECIPITATION WORDING AT LOWER ELEVATIONS. GFS CONTINUES TO BE FASTER THE REST OF THE WEEK...PROBABLY TOO FAST. A TRANSITORY HIGH PRESSURE RIDGE IS PRESENT IN BOTH MODELS WEDNESDAY NIGHT AND THURSDAY PROVIDING WARMER AND DRIER CONDITIONS. RS AVIATION...THE LAST OF THE WRAP AROUND MOISTURE FROM THE TROUGH EXITING TO THE EAST IS MOVING OUT OF IDAHO THIS MORNING. SOME LOCAL LOW STRATUS AND IFR CEILINGS STILL REMAIN NEAR THE EASTERN BENCHES OF THE SNAKE PLAIN...PARTICULARLY AROUND KIDA AND KRXE BUT THAT SHOULD BE SHORT LIVED THROUGH ABOUT 15Z. THE NEXT SURFACE LOW TRACKS INTO BRITISH COLUMBIA THIS EVENING WITH THE ASSOCIATED COLD FRONT TRAILING SOUTHWARD AND PASSING KSUN NEAR 05Z AND KPIH ABOUT 08Z. SOUTH WINDS 15 TO 25 MPH DEVELOP THIS AFTERNOON FROM KIDA SOUTHWARD AND INCREASE TO 25 TO 35 MPH OVERNIGHT SHIFTING TO WEST-SOUTHWEST BEHIND THE FRONT. IFR CEILINGS AND VISIBILITY LIKELY WITH SNOW AT KSUN 00Z TO 06Z AND KIDA/KPIH 07Z TO 12Z. RS && .PIH WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM LATE TONIGHT THROUGH SATURDAY EVENING IDZ020-021. WINTER WEATHER ADVISORY FROM NOON TODAY TO NOON MDT SATURDAY BELOW 8000 FEET FOR THE IDZ018-031. WINTER STORM WARNING FROM NOON TODAY TO NOON MDT SATURDAY ABOVE 8000 FEET FOR THE IDZ018-031. WINTER WEATHER ADVISORY FROM NOON TODAY TO NOON MDT SATURDAY IDZ019. &&
Hazardous weather outlook, Apr 2, 4:05 AM MDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 405 AM MDT FRI APR 2 2010 IDZ017>025-031-032-031015- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 405 AM MDT FRI APR 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT WINTER STORM WARNINGS AND WINTER WEATHER ADVISORIES ARE IN EFFECT FOR PORTIONS OF THE CENTRAL IDAHO MOUNTAINS AND THE EASTERN HIGHLANDS STARTING THIS AFTERNOON. CHECK THE LATEST URGENT WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINTER STORM WARNINGS AND WINTER WEATHER ADVISORIES CONTINUE INTO SATURDAY MORNING FOR PORTIONS OF THE FORECAST AREA. ANOTHER STRONG SPRING SNOW STORM IS EXPECTED ON MONDAY. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834. MESSICK
In the hours before
Local storm report, Apr 2, 9:02 AM MDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
902 AM MDT FRI APR 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 1 W REXBURG 43.83N 111.80W
04/02/2010 E1.8 INCH MADISON ID TRAINED SPOTTER
SNOW TOTAL FOR YESTERDAY
&&
CHATTINGSThe office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 3:51 AM MDT | Winter Storm Warning | PIH | 29 hr | |
| Apr 2, 3:51 AM MDT | Winter Weather Advisory | PIH | 35 hr | |
| Apr 2, 5:53 AM MDT | High Wind Watch | PIH | 5 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.